# SDR HEEA078400

- Difficulty date: March 22, 2002
- Submitted: March 25, 2002
- Operation: General aviation
- Aircraft: N495PH
- Make and model: Bell 407
- Aircraft serial: 53397
- Aircraft time: 1,454 hours
- System (JASC): 5200 · Doors
- Part: Panel
- Part number: 407070620155
- Part serial: NA
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GREENHOUSE WINDOW TRIM PANEL CRACKED. REPLACED WITH SERVICEABLE PANEL.
